Translator Disclaimer
August 2020 Arithmetically Nef Line Bundles
Dennis Keeler
Michigan Math. J. 69(3): 545-558 (August 2020). DOI: 10.1307/mmj/1596700818

Abstract

Let L be a line bundle on a scheme X , proper over a field. The property of L being nef can sometimes be “thickened”, allowing reductions to positive characteristic. We call such line bundles arithmetically nef. It is known that a line bundle L may be nef, but not arithmetically nef. We show that L is arithmetically nef if and only if its restriction to its stable base locus is arithmetically nef. Consequently, if L is nef and its stable base locus has dimension 1 or less, then L is arithmetically nef.

Citation

Download Citation

Dennis Keeler. "Arithmetically Nef Line Bundles." Michigan Math. J. 69 (3) 545 - 558, August 2020. https://doi.org/10.1307/mmj/1596700818

Information

Received: 21 June 2018; Revised: 17 January 2019; Published: August 2020
First available in Project Euclid: 6 August 2020

MathSciNet: MR4132603
Digital Object Identifier: 10.1307/mmj/1596700818

Subjects:
Primary: 14C20
Secondary: 14A15

Rights: Copyright © 2020 The University of Michigan

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.69 • No. 3 • August 2020
Back to Top